国产精品免费视频一区二区_欧美一级片久久_国产观看视频_农田丰满艳肉妇hd_亚洲性高清SUV_欧美日韩在线影院

Paracetamol

Used for the caused by the common cold or influenza headache, aching limbs, sneezing, runny nose, stuffy nose, cough, sore throa

  • 【product name】 日理達?
    【Trademark name】神光?
    【general】 name ammonia compound caplets (II) capsule
    【English name】 Paracetamol, Pseudoephedrine Hydrochloride
    Dextromethorphan Hydrobroe and
    Chlorphenamine Maleate Capsules (II)
    【Chinese phonetic alphabet】 An Ma Mei Min Jiaonang (II)
    [specifications] (1) 10 grains / boxes, (2) 14 grains / boxes
    Retail please go to the local drugstore or hospital to buy

Contact Us Data Download

Specification Introduction
[ingredients] this product is a compound preparation, each containing 325 mg of acetaminophen, pseudoephedrine hydrochloride 30 mg dextromethorphan 10 mg, 2 mg of Chlorphenamine maleate. The auxiliary materials are carboxymethyl starch sodium, magnesium stearate, and starch.
[acters] the contents of this product are white particles and powder.
This product is an over-the-er medicine for cold medicine.
[indications] for fever caused by the common cold or influenza headache, aching limbs, sneezing, runny nose, stuffy nose, cough, sore throat and other symptoms.
[Specification] paracetamol 325 mg, 30 mg of pseudoephedrine hydrochloride and Dextromethorphan Hydrobroe 10 mg, 2 mg of Chlorphenamine maleate.
Oral administration, 12 year old children and adults, one 1~2 granule, 1 times every 6 hours, and no more than 4 times in 24 hours.
[adverse reactions] sometimes have mild dizziness, fatigue, nausea, abdominal discomfort, dry mouth, lack of appetite and rash, and can be recovered by themselves.

[taboo] severe liver and renal insufficiency is forbidden.

各省負責人聯(lián)系方式



主站蜘蛛池模板: 武城县| 巴东县| 建瓯市| 开封县| 岑巩县| 鄂伦春自治旗| 双柏县| 香港| 图木舒克市| 汉中市| 喜德县| 宁强县| 焦作市| 伽师县| 潜江市| 宝坻区| 铜陵市| 盐源县| 兰州市| 嘉义县| 闸北区| 太仆寺旗| 塔城市| 怀仁县| 嘉黎县| 永仁县| 修武县| 崇明县| 澳门| 武乡县| 南投市| 饶平县| 嘉祥县| 禄劝| 曲沃县| 延长县| 遵化市| 呼图壁县| 米泉市| 湖南省| 于都县|